American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 46 of 46 found      Go to page: 1 2

[31] Janusz R. Prajs. Homogeneous continua in Euclidean $(n+1)$-space which contain an $n$-cube are $n$-manifolds . Trans. Amer. Math. Soc. 318 (1990) 143-148. MR 943307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Fredric D. Ancel. Neighborhoods of points in codimension-one submanifolds lie in codimension-one spheres . Proc. Amer. Math. Soc. 103 (1988) 1315-1316. MR 955028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Janusz R. Prajs. Homogeneous continua in Euclidean $(n+1)$-space which contain an $n$-cube are locally connected . Trans. Amer. Math. Soc. 307 (1988) 383-394. MR 936823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] S. M. Finashin, M. Kreck and O. Ya. Viro. Exotic knottings of surfaces in the 4-sphere. Bull. Amer. Math. Soc. 17 (1987) 287-290. MR 903734.
Abstract, references, and article information   
View Article: PDF

[35] J. Scott Carter. On generalizing Boy's surface: constructing a generator of the third stable stem . Trans. Amer. Math. Soc. 298 (1986) 103-122. MR 857435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Vo Thanh Liem. On ${\bf R}\sp \infty\;(Q\sp \infty)$-manifold bundles over CW complexes . Trans. Amer. Math. Soc. 297 (1986) 563-585. MR 854085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Robert Cauty. Sur le plongement de $X\times I\sp {n-2}$ dans une $n$-vari\'et\'e . Proc. Amer. Math. Soc. 94 (1985) 516-522. MR 787904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Vo Thanh Liem. On infinite deficiency in ${\bf R}\sp \infty$-manifolds . Trans. Amer. Math. Soc. 288 (1985) 205-226. MR 773057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Ethan D. Bloch. Simplexwise linear near-embeddings of a $2$-disk into ${\bf R}\sp 2$ . Trans. Amer. Math. Soc. 288 (1985) 701-722. MR 776399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Ethan D. Bloch. Strictly convex simplexwise linear embeddings of a $2$-disk . Trans. Amer. Math. Soc. 288 (1985) 723-737. MR 776400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] David G. Wright. Ambiently universal sets in $E\sp{n}$ . Trans. Amer. Math. Soc. 277 (1983) 655-664. MR 694381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Luis Montejano. $\beta $-homotopy equivalences have $\alpha $-cross sections. Memoirs of the AMS 41 (1983) MR 683421.
Book volume table of contents

[43] David G. Wright. Geometric taming of compacta in $E\sp{n}$ . Proc. Amer. Math. Soc. 86 (1982) 641-645. MR 674097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] John J. Walsh and David G. Wright. Taming compacta in $E\sp{4}$ . Proc. Amer. Math. Soc. 86 (1982) 646-648. MR 674098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] P. F. Duvall and L. S. Husch. Embedding coverings into bundles with applications. Memoirs of the AMS 38 (1982) MR 660215.
Book volume table of contents

[46] W. R. Brakes. Quickly unknotting topological spheres . Proc. Amer. Math. Soc. 72 (1978) 413-416. MR 507349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 46 of 46 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia